# SDR AWXA200500221

- Difficulty date: February 5, 2005
- Submitted: February 16, 2005
- Operation: Air carrier
- Aircraft: N659AW
- Make and model: Airbus A320-232
- Aircraft serial: 1166
- Aircraft time: 18,924 hours, 7,227 cycles
- System (JASC): 2565 · Escape Slide
- Part: Container
- Part number: D37865110
- Condition: Delaminated
- Location: Rt Wing Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - EES - DURING BC-4 CHECK THE EXTERIOR SURFACE OF THE RT OVERWING SLIDE STOWAGE CONTAINER WAS FOUND DELAMINATED AT THE FORWARD LOWER CORNER.  MAINTENANCE REMOVED AND REPLACED THE RT OVERWING SLIDE ASSEMBLY IAW T/C C1A25301.
